# SDR TRAX200800608

- Difficulty date: May 7, 2008
- Submitted: July 24, 2008
- Operation: Air carrier
- Aircraft: N928EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8006
- Aircraft time: 8,838 hours, 7,079 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Worn
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PAX DOOR EXIT PLACARD IS WORN.  REMOVED AND REPLACED WORN PAX DOOR EXIT PLACARD WITH A NEW EXIT PLACARD IAW CRJ AMM TASK 11-20-00-400-801.  SUPPLEMENTAL SDR CLOSED 6/19/08.
